# SDR AALA201610039015

- Difficulty date: September 28, 2016
- Submitted: October 3, 2016
- Operation: Air carrier
- Aircraft: N274AY
- Make and model: Airbus A330-323
- Aircraft serial: 342
- Aircraft time: 74,110 hours, 10,705 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: F53477211203
- Condition: Corroded
- Location: Frames 70-72
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON AFT CABIN SEAT TRACK AT -Y1959 BETWEEN FRAMES 70 TO 72.  REPLACED SEAT TRACK IAW SRM 53-00-15.
